MathSciNet Relay Station
MathSciNet bibliographic data
MR1350896 34E05 (33B20 33C10 34A20)
Olde Daalhuis, A. B. Hyperasymptotic solutions of second-order linear differential equations. II. Methods Appl. Anal. 2 (1995), no. 2, 198–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement